I am prescribed to 60mgs of Prozac nightly for Major Depressive Disorder, Anxiety, Stress and Bulimia. I've been taking this for about 3 months now and have worked my way up to the 60mgs. I have taken this with 100 mg Adderall XR. The Adderall I have taken all throughout the day to stay awake. I have a pretty high tolerance for adderall. I have taken these two together before 20mgs of both. I had some pretty uncomfortable side effects. I have done this multiple times but try my best to avoid it. I was concerned about what might happen after taking these together but at a much higher dose? Thanks!
Adderall and Prozac Mix?
- 30 Nov 2015 by Elena999o
- 30 November 2015
- adderall, prozac, bulimia, anxiety, generalized anxiety disorder, major depressive disorder, prescription, disorder, my way
Added 30 Nov 2015:
Forgot to add I now have no side effects after taking the two together at 20mgs.
Elena; THERE IS A MAJOR INTERACTION with these two medications and sence you were having problems with a lower combination you should make sure you talk with the doctor.PRIOR to taking this at the dose your on. Here is a copy of the Interaction.((((fluoxetine amphetamine
Applies to: Prozac (fluoxetine), Adderall XR (amphetamine / dextroamphetamine)
Talk to your doctor before using FLUoxetine together with amphetamine. FLUoxetine may increase the effects of amphetamine, and side effects such as jitteriness, nervousness, anxiety, restlessness, and racing thoughts have been reported. Combining these medications can also increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death. You should contact your doctor immediately if you experience these symptoms while taking the medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first )))) THE MAIN ONE IS THE SIDE EFFECTS GET WORSE WITH THE HIGHER DOSE OF PROZAC AND THE RARE SIDE EFFECT OF SEROTONIN SYNDROME. WAIT UNTIL YOU TALK TO THE DOCTOR. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2014 • 3 answers
Posted 26 Jan 2015 • 2 answers
Posted 22 Oct 2016 • 1 answer
Posted 20 Dec 2017 • 1 answer
Posted 12 May 2018 • 3 answers